# SDR DALA2015100806009

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 72,644 hours, 29,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD T/E FLAP,  THREE HOLES ON NR 7 SUPPORT 1-2-3 BEAM FASTNER HOLES HAS TOOLING DAMAGE.  REPAIRED IAW ERA 539808-14.
